MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MERIT S-MAK¿.COAXIAL MINI ACCESS KIT

MERIT MEDICAL SYSTEMS MERIT S-MAK¿.COAXIAL MINI ACCESS KIT
Catalog Number S-MAK501N/A
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number has been provided and a review of the manufacturing history record is in progress.A follow-up report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that the micro puncture wire broke off within the patient.The physician was able to snare the wire successfully to remove it.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and microscopically.The complaint is confirmed.Root cause is attributed to excessive force applied to the device during use.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints were identified for this lot number.

Brand Name
MERIT S-MAK¿.COAXIAL MINI ACCESS KIT
Common Device Name
MERIT S-MAK¿
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17595922
Report Number3011642792-2023-00053
Device Sequence Number15341496
Product Code DRE
UDI-Device Identifier00884450012642
UDI-Public00884450012642
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K031691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Catalogue NumberS-MAK501N/A
Device Lot NumberI2662655
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown